# SDR CKSA98069

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 620-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, BETWEEN BS 620 AND BS 660, FROM RBL-10 TO RBL-40, BOTH SEAT TRACKS CORRODED.  REMOVED SEAT TRACK BS 620 TO 660 RBL-40 BOTH SEAT TRACKS IAW B747 SRM 51-30-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-01.  INSTALLED NEW SEAT TRACK IAW B747 SRM 51-10-01 AND 51-30-02.  CORROSION TASK CARD NUMBER C53-210-03 PART 3 OF 4.  NON-ROUTINE TASK CARD NUMBER 12889.
